The summability of trigonometric Fourier integrals by the method of G. F. Voronoi
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1971), pp. 16-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_10_a2,
author = {L. G. Boitsun},
title = {The summability of trigonometric {Fourier} integrals by the method of {G.} {F.~Voronoi}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {16--23},
year = {1971},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_10_a2/}
}
L. G. Boitsun. The summability of trigonometric Fourier integrals by the method of G. F. Voronoi. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1971), pp. 16-23. http://geodesic.mathdoc.fr/item/IVM_1971_10_a2/